Crazykid Posted November 17, 2007 Share Posted November 17, 2007 I am in a total dilemma here. Right now lamictal with parnate are helping me much more than any of the other meds my psych had me farting around with for the past few years (SSRIs, wellbutrin, buspar etc.) But the lamictal is causing nasty side effects, like hair loss!! I am only 20 years old and my hair is falling out. In addition to the hair loss it made my acne worse (never had pimples on my back prior to lamictal), and I get nasty gas, diarrhea, severe insomnia, night sweats, memory & cognitive issues...and I am only on 75mg a day! These are the worst side effects I've had from any med.. The parnate on the other hand only causes drowsiness and gives me goosebumps...not too bothersome. But I am in a bind because these meds have helped me alot-I went from a suicidal hospital patient to a full-time college student. However I am not exactly sure which med (or both) is responsible for my improvement since I started them around the same time. Does anyone know if this hair loss is permanent? Cuz it is totally freaking me out. I don't really know what to do here...I would like to see if I could subsist on just the parnate and phase out the lamictal, but I am afraid I might get depressed again without the lamictal. And I cant'f afford for that to happen again, but these side effects are driving me nuts. Argh!... Anyone have any ideas? My psych appointment is tomorrow morning. I am a unipolar chronic depressive, not bipolar...btw. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.